# SDR ASAA2018040624159

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 37,216 hours, 11,170 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES DISENGAGED DURING CLIMBOUT AND WOULD NOT REENGAGE.  ACFT GROUNDED.  PERFORMED FIM 22-32/806 AND NO FAULTS FOUND.  PERFORMED FIM 22-31/805 AND NO FAULTS FOUND.  PERFORMED GOOD AUTOTHROTTLE OPS TEST IAW AMM 22-31-00-710-801. PERFORMED GOOD SYSTEM TEST OF AUTOTHROTTLE SYSTEM IAW AMM 22-31-00-710-802. COULD NOT DUPLICATE. NO HISTORY PAST 30 DAYS.
